# SDR AALA201801179007

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 51,610 hours, 14,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L DOOR REQUIRES EXCESSIVE FORCE TO CLOSE. REPLACED 1L DOOR LOWER FORWARD BEARING PER 52-10-01. OKAY FOR SERVICE.
